• Fulltext

       

        Click here to view fulltext PDF


      Permanent link:
      https://www.ias.ac.in/article/fulltext/pmsc/124/04/0563-0572

    • Keywords

       

      Exponential type functional equation; multiplicative function; quaternion; stability.

    • Abstract

       

      Reducing the functional equations introduced in Proc. Indian Acad. Sci. (Math. Sci.) 113(2) (2003) 91–98 and in Appl. Math. Lett. 21 (2008) 974–977 to equations in complex variables and quaternions, we find general solutions of the equations. We also obtain the stability of the equations.

    • Author Affiliations

       

      Jaeyoung Chung1 Jeongwook Chang2

      1. Department of Mathematics, Kunsan National University, Kunsan, 573-701, Korea
      2. Department of Mathematics Education, Dankook University, Yongin 448-701, Korea
    • Dates

       
  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2017-2019 Indian Academy of Sciences, Bengaluru.